Lower semicontinuity of monotone functionals in the mixed topology on C b $C_{b}$
Author
Abstract
Suggested Citation
DOI: 10.1007/s00780-024-00552-2
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Matteo Burzoni & Marco Maggis, 2019. "Arbitrage-free modeling under Knightian Uncertainty," Papers 1909.04602, arXiv.org, revised Apr 2020.
- Blessing, Jonas & Denk, Robert & Kupper, Michael & Nendel, Max, 2022. "Convex Monotone Semigroups and their Generators with Respect to $\Gamma$-Convergence," Center for Mathematical Economics Working Papers 662, Center for Mathematical Economics, Bielefeld University.
- Erio Castagnoli & Giacomo Cattelan & Fabio Maccheroni & Claudio Tebaldi & Ruodu Wang, 2021. "Star-shaped Risk Measures," Papers 2103.15790, arXiv.org, revised Apr 2022.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Blessing, Jonas & Kupper, Michael & Nendel, Max, 2023. "Convergence of Infintesimal Generators and Stability of Convex Montone Semigroups," Center for Mathematical Economics Working Papers 680, Center for Mathematical Economics, Bielefeld University.
- Christa Cuchiero & Philipp Schmocker & Josef Teichmann, 2023. "Global universal approximation of functional input maps on weighted spaces," Papers 2306.03303, arXiv.org, revised Feb 2025.
- Marcelo Brutti Righi & Marlon Ruoso Moresco, 2022. "Star-Shaped deviations," Papers 2207.08613, arXiv.org.
- Laeven, Roger J.A. & Rosazza Gianin, Emanuela & Zullino, Marco, 2024.
"Law-invariant return and star-shaped risk measures,"
Insurance: Mathematics and Economics, Elsevier, vol. 117(C), pages 140-153.
- Roger J. A. Laeven & Emanuela Rosazza Gianin & Marco Zullino, 2023. "Law-Invariant Return and Star-Shaped Risk Measures," Papers 2310.19552, arXiv.org.
- Felix-Benedikt Liebrich, 2021. "Risk sharing under heterogeneous beliefs without convexity," Papers 2108.05791, arXiv.org, revised May 2022.
- Zou, Zhenfeng & Wu, Qinyu & Xia, Zichao & Hu, Taizhong, 2023. "Adjusted Rényi entropic Value-at-Risk," European Journal of Operational Research, Elsevier, vol. 306(1), pages 255-268.
- Martin Herdegen & Nazem Khan, 2022. "$\rho$-arbitrage and $\rho$-consistent pricing for star-shaped risk measures," Papers 2202.07610, arXiv.org, revised May 2024.
- Zou, Zhenfeng & Hu, Taizhong, 2024. "Adjusted higher-order expected shortfall," Insurance: Mathematics and Economics, Elsevier, vol. 115(C), pages 1-12.
- Bingchu Nie & Dejian Tian & Long Jiang, 2024. "Set-valued Star-Shaped Risk Measures," Papers 2402.18014, arXiv.org, revised Feb 2025.
- Dejian Tian & Xunlian Wang, 2023. "Dynamic star-shaped risk measures and $g$-expectations," Papers 2305.02481, arXiv.org.
- Francesco Fabbri & Giulio Principi & Lorenzo Stanca, 2024. "Absolute and Relative Ambiguity Attitudes," Papers 2406.01343, arXiv.org, revised Jun 2024.
- Mucahit Aygun & Roger J. A. Laeven & Mitja Stadje, 2025. "Higher-Order Ambiguity Attitudes," Papers 2501.13143, arXiv.org.
- Johannes Langner & Gregor Svindland, 2022. "Bipolar Theorems for Sets of Non-negative Random Variables," Papers 2212.14259, arXiv.org, revised Nov 2024.
- Mario Ghossoub & Qinghua Ren & Ruodu Wang, 2024. "Counter-monotonic risk allocations and distortion risk measures," Papers 2407.16099, arXiv.org.
- Giulio Principi & Peter P. Wakker & Ruodu Wang, 2023. "Anticomonotonicity for Preference Axioms: The Natural Counterpart to Comonotonicity," Papers 2307.08542, arXiv.org, revised Dec 2024.
- Samuel Solgon Santos & Marlon Ruoso Moresco & Marcelo Brutti Righi & Eduardo de Oliveira Horta, 2023. "A note on the induction of comonotonic additive risk measures from acceptance sets," Papers 2307.04647, arXiv.org, revised Jul 2023.
- Righi, Marcelo Brutti, 2024.
"Star-shaped acceptability indexes,"
Insurance: Mathematics and Economics, Elsevier, vol. 117(C), pages 170-181.
- Marcelo Brutti Righi, 2021. "Star-shaped acceptability indexes," Papers 2110.08630, arXiv.org, revised May 2024.
- Tolulope Fadina & Yang Liu & Ruodu Wang, 2021. "A Framework for Measures of Risk under Uncertainty," Papers 2110.10792, arXiv.org, revised Sep 2023.
- Martin Herdegen & Nazem Khan & Cosimo Munari, 2024. "Risk, utility and sensitivity to large losses," Papers 2405.12154, arXiv.org.
- Santos, Samuel S. & Moresco, Marlon R. & Righi, Marcelo B. & Horta, Eduardo, 2024. "A note on the induction of comonotonic additive risk measures from acceptance sets," Statistics & Probability Letters, Elsevier, vol. 208(C).
More about this item
Keywords
Risk measure; Monotone functional; Choquet integral; Continuity from below; Lower semicontinuity; Mixed topology; Mackey topology; Star-shaped;All these keywords.
JEL classification:
- C02 - Mathematical and Quantitative Methods - - General - - - Mathematical Economics
- C65 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Miscellaneous Mathematical Tools
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:29:y:2025:i:1:d:10.1007_s00780-024-00552-2. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.